# SDR HEEA088417

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,368 hours
- Engine: Allsn 250C30S
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02070509
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER PRODUCING A SLOW START. TO BE SENT TO VENDOR.
